# SDR UPS802399

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 57550327
- Condition: Corroded
- Location: Fs 1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED CORROSION AT FLOOR BEAM AT FS 1725, RBL 24.  REPAIRED BEAM PER UPS EO DC8-5310-6604A.
